Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 22, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at May 12, 2011, 5:15 PM CDT for Langlade County, Lincoln County, Wisconsin. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2011, 5:15 PM CDT (22:15 UTC)
- Expired
- May 12, 2011, 6:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Langlade County, WI, Lincoln County, WI
The radar
The Green Bay radar (KGRB), 122 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 1:41 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 122 J/kg
- Mixed-layer CIN
- -257 J/kg
- Mixed-layer LCL
- 929 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
046
WUUS53 KGRB 122215
SVRGRB
WIC067-069-122330-
/O.NEW.KGRB.SV.W.0022.110512T2215Z-110512T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
515 PM CDT THU MAY 12 2011
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LANGLADE COUNTY IN NORTH CENTRAL WISCONSIN...
SOUTHEASTERN LINCOLN COUNTY IN NORTH CENTRAL WISCONSIN...
* UNTIL 630 PM CDT
* AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
TWO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL.
THESE STORMS WERE LOCATED 13 MILES WEST OF ANTIGO AND 5 MILES
EAST OF WAUSAU...AND MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
ANTIGO...PARRISH...PEARSON...ELMHURST...PHLOX...DOERING...POLAR AND
DEERBROOK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GREEN BAY.
&&
LAT...LON 4547 8942 4547 8893 4503 8898 4503 8922
4512 8922 4512 8958
TIME...MOT...LOC 2213Z 207DEG 17KT 4512 8940
WIND...HAIL <50MPH 1.00IN
$$
KALLAS3 follow-up statements
202
WWUS53 KGRB 122228
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
528 PM CDT THU MAY 12 2011
WIC067-069-122330-
/O.CON.KGRB.SV.W.0022.000000T0000Z-110512T2330Z/
LINCOLN WI-LANGLADE WI-
528 PM CDT THU MAY 12 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LANGLADE AND
SOUTHEASTERN LINCOLN COUNTIES UNTIL 630 PM CDT...
AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 10 MILES WEST OF ANTIGO...MOVING NORTHEAST AT 20
MPH.
LOCATIONS IMPACTED INCLUDE...
ANTIGO...PARRISH...PEARSON...DOERING...POLAR...DEERBROOK...NEVA AND
BRYANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL. IF INDOORS...STAY AWAY FROM WINDOWS. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING.
TO REPORT SEVERE WEATHER...CONTACT THE NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GREEN BAY.
&&
LAT...LON 4547 8942 4547 8893 4503 8898 4503 8922
4512 8922 4512 8958
TIME...MOT...LOC 2228Z 207DEG 17KT 4518 8935
WIND...HAIL <50MPH 1.00IN
$$
KALLAS745 WWUS53 KGRB 122253 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 553 PM CDT THU MAY 12 2011 WIC069-122303- /O.CAN.KGRB.SV.W.0022.000000T0000Z-110512T2330Z/ LINCOLN WI- 553 PM CDT THU MAY 12 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4547 8942 4547 8893 4524 8896 4524 8942 TIME...MOT...LOC 2253Z 213DEG 32KT 4538 8914 $$ WIC067-122330- /O.CON.KGRB.SV.W.0022.000000T0000Z-110512T2330Z/ LANGLADE WI- 553 PM CDT THU MAY 12 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN LANGLADE COUNTY UNTIL 630 PM CDT... AT 551 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 7 MILES WEST OF PEARSON...OR 15 MILES NORTH OF ANTIGO...MOVING NORTHEAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... PEARSON...ELCHO AND POST LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL. IF INDOORS...STAY AWAY FROM WINDOWS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING. TO REPORT SEVERE WEATHER...CONTACT THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. && LAT...LON 4547 8942 4547 8893 4524 8896 4524 8942 TIME...MOT...LOC 2253Z 213DEG 32KT 4538 8914 WIND...HAIL <50MPH 1.00IN $$ KALLAS
666 WWUS53 KGRB 122300 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 600 PM CDT THU MAY 12 2011 WIC067-122310- /O.CAN.KGRB.SV.W.0022.000000T0000Z-110512T2330Z/ LANGLADE WI- 600 PM CDT THU MAY 12 2011 ...THE SEVERE THUNDERSTORM WARNING FOR LANGLADE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT! LAT...LON 4547 8942 4547 8893 4524 8896 4524 8942 TIME...MOT...LOC 2300Z 212DEG 24KT 4540 8912 $$ KALLAS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 3:03 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, May 12, 3:03 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 303 PM CDT THU MAY 12 2011 .SHORT TERM...TONIGHT AND FRIDAY. SURFACE LOW PRESSURE OVER WISCONSIN AND A PAIR OF 500MB LOWS MOVING THE STATE LED TO CONTINUED POPS IN THE FORECAST THROUGH AT LEAST FRIDAY. THUNDERSTORMS DEVELOPED ACROSS THE SOUTHERN HALF OF THE STATE AND MOVED NORTH-NORTHEAST EARLY THIS AFTERNOON. A WARM FRONT ACROSS THE AREA THAT WAS MOVING NORTH COMBINED WITH HIGH MUCAPE VALUES WILL RESULT IN CONTINUED THUNDERSTORM DEVELOPMENT. THOUGH SHEAR IS NOT IMPRESSIVE...INSTABILITY MAY BE SUFFICIENT FOR SEVERE STORM DEVELOPMENT THE REST OF THE AFTERNOON. .LONG TERM...FRIDAY NIGHT THROUGH NEXT THURSDAY A PAIR OF UPPER LOWS DUMB BELLING AROUND EACH OTHER BEFORE CONSOLIDATING INTO ONE CENTER ARE THE MAIN WEATHER FEATURES THROUGH MONDAY. THE PROXIMITY OF THE UPPER SYSTEMS WILL KEEP SHOWERS IN THE FORECAST THROUGH SATURDAY NIGHT OR EARLY SUNDAY. THE CLOUDS...NORTHEAST WINDS FROM THE COLD BAY AND LAKE AND SHOWERS SHOULD MAKE FOR A CHILLY DAY SATURDAY WITH HIGHS IN THE 40S TO LOW 50S. THE SHOWERS SHOULD DIMINISH SATURDAY NIGHT OR SUNDAY MORNING. THEN THE GFS AND GEM BRING A LARGE UPPER RIDGE INTO THE NORTHERN GREAT LAKES SUNDAY WHICH WILL BRING DRY AND COOL WEATHER FOR MONDAY THROUGH AT LEAST THURSDAY. THE ECMWF ALSO BRINGS IN UPPER RIDGING EARLY IN THE WEEK BUT IS AT ODDS WITH THE OTHER MODELS IN ROTATING A PIECE OF ENERGY AROUND THE UPPER LOW OVER THE OHIO VALLEY BACK TO THE NORTHWEST DURING THE MIDDLE OF THE WEEK WHICH WOULD BRING THE THREAT OF SHOWERS. WILL DISCOUNT THE ECMWF FOR NOW. THE VERY DRY AIR SHOULD MAKE FOR LARGE DIURNAL TEMPERATURE RANGES. LOWS SHOULD DROP INTO THE 30S IN MOST OF THE AREA MONDAY THROUGH WEDNESDAY MORNINGS WITH 20S IN THE USUAL COLD PLACES. THIS COULD PRODUCE FROST ON ONE OR MORE OF THOSE MORNINGS. && .AVIATION...EXPECT SCATTERED THUNDERSTORMS THIS AFTERNOON INTO EARLY EVENING WITH LARGE HAIL AND STRONG GUSTY WINDS...ALONG WITH ISOLATED MVFR CIGS AND IFR VSBYS. EXPECT IFR CIGS AND VSBYS IN STRATUS AND FOG OVERNIGHT...THEN VSBYS IMPROVING TO VFR WITH MVFR STRATUS DURING THE MORNING ON FRIDAY. THUNDERSTORM CHANCES WILL CONTINUE THROUGH FRIDAY. && .MARINE...MARINE DENSE FOG ADVISORY FOR THE BAY AND NEARSHORE WATERS OF LAKE MI. HIGHER DEW POINTS OVER THE COOL WATER CAUSING VSBYS TO DROP ALONG THE SHORE. WILL NEED TO MONITOR FOR TRENDS THE REST OF THE AFTERNOON INTO TONIGHT. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && MG/RDM
Hazardous weather outlook, May 12, 2:12 PM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 212 PM CDT THU MAY 12 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-131915- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 212 PM CDT THU MAY 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE THIS AFTERNOON AND EVENING. LOCALLY HEAVY RAINFALL MAY ALSO ACCOMPANY ANY OF THE STORMS THIS AFTERNOON OR TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. LMZ521-522-541>543-131915- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 212 PM CDT THU MAY 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT. SOME STORMS COULD PRODUCE LARGE HAIL AND STRONG WIND GUSTS. LOW VISIBILITY DUE TO FOG IS EXPECTED OVER THE LAKE AND BAY. A MARINE DENSE FOG ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY SMALL CRAFT ADVISORIES ARE ANTICIPATED FOR THIS WEEKEND WITH INCREASING NORTHEAST WIND.
In the hours before
Special weather statement, May 12, 4:37 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 437 PM CDT THU MAY 12 2011 WIZ010-011-013-018-019-021-122300- ONEIDA-FOREST-NORTHERN MARINETTE-LINCOLN-LANGLADE-NORTHERN OCONTO- INCLUDING THE CITIES OF...RHINELANDER...CRANDON...TOMAHAWK... ANTIGO 437 PM CDT THU MAY 12 2011 SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE IN AREAL COVERAGE LATE THIS AFTERNOON ACROSS MOST OF NORTHERN WISCONSIN. MOST OF THESE THUNDERSTORMS WILL HAVE THE CAPABILITY OF PRODUCING PEA TO PENNY SIZE HAIL...WIND GUSTS OF 40 TO 50 MPH AND HEAVY RAIN. A FEW OF THESE STORMS MAY BECOME STRONG ENOUGH TO PRODUCE ONE INCH HAIL. THE MOVEMENT OF THE PRECIPITATION IS TO THE NORTHEAST AT 20 MPH. ANYONE WITH OUTDOOR ACTIVITIES LATE THIS AFTERNOON OR EARLY EVENING SHOULD CLOSELY MONITOR THE WEATHER AND BE PREPARED TO SEEK SHELTER SHOULD THUNDERSTORMS ARRIVE. WIZ020-030-031-035>037-045-122300- MENOMINEE-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 437 PM CDT THU MAY 12 2011 CLUSTERS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT CENTRAL WISCONSIN LATE THIS AFTERNOON. MOST OF THESE THUNDERSTORMS WILL HAVE THE CAPABILITY OF PRODUCING PEA TO PENNY SIZE HAIL...WIND GUSTS OF 40 TO 50 MPH AND HEAVY RAIN. A FEW OF THESE STORMS MAY BECOME STRONG ENOUGH TO PRODUCE ONE INCH HAIL. THE MOVEMENT OF THE PRECIPITATION IS TO THE NORTHEAST AT 20 MPH. ANYONE WITH OUTDOOR ACTIVITIES LATE THIS AFTERNOON OR EARLY EVENING SHOULD CLOSELY MONITOR THE WEATHER AND BE PREPARED TO SEEK SHELTER SHOULD THUNDERSTORMS ARRIVE. WIZ038-039-048-049-073-074-122300- OUTAGAMIE-BROWN-WINNEBAGO-CALUMET-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...OSHKOSH... CHILTON...CRIVITZ 437 PM CDT THU MAY 12 2011 SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE INTO EAST CENTRAL WISCONSIN BETWEEN 445 AND 600 PM. MOST OF THESE THUNDERSTORMS WILL HAVE THE CAPABILITY OF PRODUCING PEA TO PENNY SIZE HAIL...WIND GUSTS GREATER THAN 40 MPH AND HEAVY RAIN. A FEW OF THESE STORMS MAY BECOME STRONG ENOUGH TO PRODUCE ONE INCH HAIL. THE MOVEMENT OF THE PRECIPITATION WAS TO THE EAST AT 20 MPH. ANYONE WITH OUTDOOR ACTIVITIES LATE THIS AFTERNOON OR EARLY EVENING SHOULD CLOSELY MONITOR THE WEATHER AND BE PREPARED TO SEEK SHELTER SHOULD THUNDERSTORMS ARRIVE. AK
Local storm report, May 12, 4:44 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
444 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL EVERGREEN 44.84N 89.64W
05/12/2011 M0.25 INCH MARATHON WI TRAINED SPOTTER
&&Local storm report, May 12, 4:49 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
449 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM HAIL 5 NE WESTON 44.95N 89.50W
05/12/2011 E0.50 INCH MARATHON WI PUBLIC
SLIGHTLY LARGER THAN 1/2 INCH HAIL.
&&Local storm report, May 12, 4:59 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
459 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM HAIL ROTHSCHILD 44.88N 89.61W
05/12/2011 E1.00 INCH MARATHON WI TRAINED SPOTTER
PENNY TO QUARTER SIZE HAIL.
&&Local storm report, May 12, 5:03 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
503 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL SCHOFIELD 44.90N 89.59W
05/12/2011 M1.00 INCH MARATHON WI TRAINED SPOTTER
&&Local storm report, May 12, 5:11 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
511 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL ROTHSCHILD 44.88N 89.61W
05/12/2011 M1.00 INCH MARATHON WI AMATEUR RADIO
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 3:48 AM CDT | Marine Dense Fog Advisory | GRB | 27 hr | |
| May 12, 3:32 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca | 43 min |
| May 12, 4:13 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Shawano, Waupaca | 62 min |
| May 12, 4:55 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 50 min |
| May 12, 5:16 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie | 40 min |
| May 12, 5:49 PM CDT | Areal Flood Advisory | GRB | Marathon | 3 hr |
| May 12, 6:11 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Marinette | 49 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.